# SDR ASAA2022020837376

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,977 hours, 6,808 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600940
- Part serial: 40029686
- Condition: Faulty
- Location: Flight Deck
- Part time: 41,372 hours, 12,299 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 HOURS PART TAKEOFF WE GOT MASTER CAUTION ENGINE LIGHT. BOTH ENGINE EEC ALTN LIGHT ILLUMINATED COMPLIED W/ QRH. NO FURTHER ANOMALIES NOTED. DIVERTED BACK TO KSJC. LANDED NORMALLY. ALSO DISPLAY SOURCE 1. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 81 MINUTES. DEU 1 WILL NOT BITE TEST PER FIM. REMOVED ELECTRICAL POWER FROM A/C FOR 5 MIN., APPLIED ELECTRICAL POWER TO A/C, PERFORMED BITE ON DEU 1 AND DEU 2, CHECKS GOOD, NO FAULTS. DEU 1 HAD 31-68055, 31-65050, AND 31-60031 INFLIGHT FAULTS. REMOVED AND REPLACED DEU #1 IAW B737-900 AMM 31-62-21-000-801 AND AMM 31-62-21-400-801, SOFTWARE LOAD COMPLETED IAW AMM 31-62-21-470-802, PERFORMED CDS BITE PROCEDURE FOR CDS SYSTEM #1 IAW B737-900 FIM 31-62 TASK 801, OPS CHECK GOOD. LLM MAINTENANCE TEST GOOD IAW LRU REPLACEMENT TEST, FIM 22-11 TASK 802. AIRCRAFT IS CAT III AUTOLAND AND HGS QUALIFIED. TROUBLESHOOTING NOTE: EEC TEST FOR #1 AND #2 SYSTEM GOOD IAW AMM 73-21-00-700-804-F00, FAULT HISTORY FOR EEC #1 AND #2 SYSTEMS SHOWED "DEU 1 DATA IS MISSING" AND "ADIRU 1 DATA FROM DEU 1 IS MISSING" FOR OLD DEU #1.
